MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +3MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +3MM
Model Number 1360.50.815
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the component with the lot number involved in the event, no pre-existing anomaly was discovered on the (b)(4) items belonging to the product code 1360.50.815 and lot number 18at1p1.Based on our records, all the devices belonging to the product code 1360.50.815 and lot number 18at1p1 have been implanted and this is the first and only complaint received on this lot number.Neither x-rays nor removed device were available to be sent to the manufacturer for additional investigation.However, according to the information received from the complaint source, the patient's soft tissue was the main contributor to the event and the issue happened naturally over time.Hence, considering that: no pre-existing anomaly was found out by checking the manufacturing charts of the involved lot number 18at1p1.According to the information received, the patient's soft tissue was the mail contributor to the event.We can conclude that the event is not product related.Pms data: according to our pms data, the revision rate of the reverse liners belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx, and 1365.50.Xxx due to loosening is around (b)(4) based on the analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to patient soft tissue was loose.It was necessary to add more thickness to the construction, the product performed great.Patient soft tissue was main contributor, and a thicker liner was necessary.During revision surgery, the following reverse liner previously implanted was removed: smr reverse liner + 3 mm (part code 1360.50.815, lot number 18at1p1, sterilization (b)(4)).The reverse liner (part code 1360.50.810, lot number 24at1se, sterilization (b)(4)) and extension for humeral reverse body (part code 1352.15.001, lot number 2404517, sterilization (b)(4)) were implanted.The previous surgery was performed on (b)(6) 2020.During this surgery, the following components were implanted together with the reverse liner (which was removed during the revision surgery): smr glenoid metal back small-r (part code 1375.21.005, lot number 1922107, sterilization (b)(4)).Smr connector + screw (part code 1374.15.305, lot number 1813958, sterilization (b)(4)).Smr glenosphere dia=36mm (part code 1374.09.111, lot number 1916170, sterilization (b)(4)).Smr humeral body (part code 1352.15.010, lot number 1921963, sterilization (b)(4)).Smr finned stem (part code 1304.15.150, lot number 1912079, sterilization (b)(4)).The patient is a female, date of birth (b)(6) 1947.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21709000
Report Number3008021110-2025-00023
Device Sequence Number15985368
Product Code KWS
UDI-Device Identifier08033390080620
UDI-Public08033390080620
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.815
Device Lot Number18AT1P1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown